Skip to main content Accessibility help

Motives for perfect PAC fields with pro-cyclic Galois group

  • Immanuel Halupczok (a1)


Denef and Loeser denned a map from the Grothendieck ring of sets definable in pseudo-finite fields to the Grothendieck ring of Chow motives, thus enabling to apply any cohomological invariant to these sets. We generalize this to perfect, pseudo algebraically closed fields with pro-cyclic Galois group.

In addition, we define some maps between different Grothendieck rings of definable sets which provide additional information, not contained in the associated motive. In particular we infer that the map of Denef-Loeser is not injective.



Hide All
[1]Chatzidakis, Zoé and Hrushovski, Ehud, Perfect pseudo-algebraically closed fields are algebraically bounded, Journal of Algebra, vol. 271 (2004), no. 2, pp. 627637.
[2]Chatzidakis, Zoé, van den Dries, Lou, and Macintyre, Angus, Definable sets over finite field's, Journal für die Reine und Angewandte Mathematik, vol. 427 (1992), pp. 107135.
[3]Rollin, Sebastian del Baño and Aznar, Vicente Navarro, On the motive of a quotient variety, Collectanea Mathematica, vol. 49 (1998), no. 2–3, pp. 203226, dedicated to the memory of Fernando Serrano.
[4]Denef, Jan and Loeser, François, Definable sets, motives and p-adic integrals, Journal of the American Mathematical Society, vol. 14 (2001), no. 2, pp. 429469, (electronic).
[5]Denef, Jan and Loeser, François, On some rational generating series occurring in arithmetic geometry, Geometric Aspects of Dwork Theory, Vol. I, II, Walter de Gruyter, Berlin, 2004, pp. 509526.
[6]Fried, Michael D. and Moshe, Jarden, Field Arithmetic, 2nd ed., Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. [Results in Mathematics and Related Areas. 3rd Series.] A Series of Modern Surveys in Mathematics, vol. 11, Springer-Verlag, Berlin, 2005.
[7]Halupczok, Immanuel, A measure for perfect pac fields with pro-cyclic Galois group, Journal of Algebra, (2007), no. 310, pp. 371395.
[8]Hrushovski, Ehud, Pseudo-finite fields and related structures, Model Theory and Applications, Quaderni di Matematica, vol. 11, Aracne, Rome, 2002, pp. 151212.
[9]Nicaise, Johannes, Relative Motives and the Theory of Pseudo-finite Fields, International Mathematics Research Papers, vol. 2007, doi: 10.1093/imrp/rpm001.


Related content

Powered by UNSILO

Motives for perfect PAC fields with pro-cyclic Galois group

  • Immanuel Halupczok (a1)


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.